# SDR AALA202410217352

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 56,721 hours, 28,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU UNIT EMERGENCY LIGHT FAILED OPERATIONAL TEST OF EMERGENCY LIGHTING. MAINTENANCE REPLACED EPSU EMER  BATTERY IN REF TO AMM 33-51-38.
